# SDR SWAA2023032420020

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*C/R* L-1 DOOR AFT ASSIST HANDLE LOOSE.<[01] SECURED AFT ASSIST HANDLE AT L-1 DOOR AS PER AMM 25-21-31-420-802;[02] VERIFIED STEP 1..
